MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number 02-022-51-4510
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 05/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 5354779 02-020-13-0245 - truliant cr cem fem cr cem left sz 4.5, 6634352 02-022-45-4535 - truliant tib fit tray cem sz 4.5f/3.5t, 6547741 200-02-35 - three peg patella 35mm, 6684565 201-78-15 - holding pin mini sharp point 4 pk, 6737477 201-78-98 - 2 pk, schanz pin, 4mm x 130mm, s128837 521-78-23 - threaded pin size 2.3 collared 2pk, s116074 521-78-32 - threaded pin size 3.0 collarless 2pk, s116076 521-78-32 - threaded pin size 3.0 collarless 2pk.Pending investigation.
 
Event or Problem Description
Per a report from the legal department a 64 y/o female patient had a left knee replacement on (b)(6) 2020.Approximately 1 years and 5 months after the initial procedure the patient had a left knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report: (b)(6) 2023/ (b)(6) rec'd via legal 11 apr 2023.Diagnosis: failed left polyethylene component sterile dressing was applied and the patient was transported to the recovery room.
 
Additional Manufacturer Narrative
H3.Investigation results-the truliant tib imp crc insert device with sn (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The most likely cause of the subsequent revision appears to have been the polyethylene insert recall.Per the revision operative report, the surgeon did not note that there were any problems with the device or conditions with the patient related to the device.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
The patient presented to the surgeon for an exchange due to the device recall.There is no mention of any other conditions pre-revision procedure.The polyethylene component was removed and "it was intact".There are no other intraoperative conditions mentioned.The patient was revised to an exactech device.Sterile dressing was applied and the patient was transported to the recovery room.The patient was discharged from the hospital on (b)(6) 2022.No additional information.
 
Event or Problem Description
As reported a female patient had a left knee replacement.Approximately 1 years and 5 months after the initial procedure the patient had a left knee revision.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: b1, b2, b5, e4, (remove data from initial), g1, g2, h6: clinical code, component code, types of investigation.The most likely cause of the subsequent revision appears to have been the polyethylene insert recall.Per the revision operative report, the surgeon did not note that there were any problems with the device or conditions with the patient related to the device.These devices are used for treatment not diagnosis.There is no other information available.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4.5,10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16844026
Report Number1038671-2023-00871
Device Sequence Number6861051
Product Code JWH
UDI-Device Identifier10885862312679
UDI-Public10885862312679
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-022-51-4510
Device Catalogue Number02-022-51-4510
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer05/08/2023
02/23/2026
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date09/25/2023
02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexFemale